| Model Number |
02.12.E0412FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
01/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 january 2025: (b)(4) items manufactured and released on 19-may-2023.Expiration date: 2028-05-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: the surgeon resurfaced the patient's natural patella, which is a common practice in case of not patella resurfacing during primary surgery.Moreover, the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the devices may have caused or contributed to the event.
Event or Problem Description
At about 1 year 1 month after the primary, the patient came in reporting tightness and the cause is unknown.The surgeon revised the patient's natural patella and downsized the poly (12 to 11 mm).The surgery was completed successfully.